# SDR 00FDEA00691

- Difficulty date: August 25, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NCL6041510
- Part serial: 48311
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE/CRACK/DAMAGED RIGHT O/B ELEVATOR ON WALK-AROUND.  REMOVED AND REPLACED PER IAW MM 27-30-02-4.  PERFORMED O/B ELEV CHECK PER 27-30-02-6.  OPS CHECKS GOOD.
